# SDR DXTA2024022610996

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N179QS
- Make and model: Bombdr
- Aircraft serial: 70137
- Aircraft time: 741 hours, 294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: G033000150013400
- Part serial: 012543
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EM LIGHTS ON RIGHT SIDE ZONES 1 & 2, WHITE LIGHTS IN THE BASE OF THE SEATS, AS WELL AS THE EXIT SIGN RIGHT SIDE GALLEY, WILL NOT LIGHT UP WHEN SWITCH SELECTED TO ON.   IN ADDITION THERE IS NO WHITE CAS MSG EM LIGHTS ON DISPLAYED.  IF THE APU IS ON AND WE CHECK AGAIN AFTER 40 MINUTES, THEY WILL WORK.  HOWEVER AT THE END OF THE DAY, WE CHECKED THEM ON POST FLIGHT, THEY FLASHED ON AND OFF BEFORE WE SHUTDOWN.  REMOVED INOP #1 EMER BATTERY AND INSTALLED NEW EMER BATTERY.  REMOVED #2 EMER BATTERY AND INSTALLED NEW EMER BATTERY.  OPS CHECK IS GOOD. WORK ACCOMPLISHED IAW AMM BD700-A-J33-53-09-00AAA-520A-A/720A-A AND
BD700-A-J33-53-11-00AAA-520A-A/720A-A.
